MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 8.5F; INTRODUCER, CATHETER
Model Number G408324
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a premature ventricular contraction procedure, the sheath was leaking air which resulting in an air embolism and st elevation.At the start of mapping, with the mapping catheter in the sheath, st elevations appeared on the ecg.A coronary angiography was used to visualize the right coronary artery however nothing was noted.The sheath was rinsed again, a new map was started, and the st elevations disappeared over time.When mapping was finished, the mapping catheter was replaced with the ablation catheter.St elevations appeared again at the start of ablation.The ablation was then stopped and the coronary angiography was repeated.This time there were air bubbles in the right coronary artery.The sheath was replaced and the issues resolved.It is alleged that the sheath was leaking air.The procedure was then completed successfully with no further complications.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 8.5f agilis steerable introducer sheath was received for evaluation.A dilator from current inventory was inserted and removed from the sheath.The sheath was tested for leaks.An aspiration vacuum leak test was conducted; no air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; no leaks were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak and subsequent air embolism and st elevation remains unknown.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22383658
Report Number3008452825-2025-00319
Device Sequence Number7138669
Product Code DYB
UDI-Device Identifier05414734206150
UDI-Public(01)05414734206150(10)10249974(17)270228
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG408324
Device Catalogue NumberG408324
Device Lot Number10249974
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale